# SDR ZW0A0111408

- Difficulty date: November 19, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 8,882 hours, 4,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT INBOARD FLAP HAD HOLE WORN THRU THE LEADING EDGE WEAR STRIP OF THE FLAP, 51 INCHES FROM THE INBOARD EDGE OF THE FLAP.  REMOVED DAMAGED AREA AND REPAIRED PER SRM 57-09, FIG 43.
